# SDR CA091001002

- Difficulty date: September 28, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 5,368 hours
- Engine: Lyc AEIO360A1B6
- Propeller: Muhbr MTV9*
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: Z14242260100
- Condition: Frayed
- Location: Rudder
- Part time: 1,500 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH RUDDER CABLES WERE OBSERVED FRAYED DURING A 500 HR INSP.   BOTH CABLES WERE FRAYED IN AN AREA AROUND A PULLEY.
